# SDR ASAA2025081760196

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 59,368 hours, 18,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER "EXIT SALIDA" LIGHT COVER MISSING R-2 DOOR. GROUNDED - YES. REMOVED AND REPLACED LOWER EXIT SIGN LIGHT ASSY AT R2 DOOR REF AMM 33-51-01-960-802. LIGHTS TEST PASS. OPS TEST PASS. OK FOR SERVICE.
